# SDR DXTA200400290

- Difficulty date: April 6, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 2,849 hours, 1,788 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059723
- Part serial: 390C
- Condition: Failed
- Location: Engine
- Part time: 2,335 hours, 1,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF FROM TEB, AT 1500 FT LEFT ENGINE FIRE INDICATION CAME ON, PULLED LEFT THROTTLE BACK AND INDICATION IMMEDIATELY EXTINGUISHED. DECLARED EMERGENCY AND LANDED SAFELY. – INITIAL INSPECTION NOTICED THE LT ENGINE COWLING HAS HEAT DAMAGE WITH A DELAMINATED AREA ABOUT 12 INCHES WIDE, ALSO FOUND BLACK SOOT INSIDE OF COWLINGS. FURTHER INVESTIGATION FOUND THE AIR STARTER DID NOT DISENGAGE AND APPEARED TO BE ON FIRE.  REMOVED AIR TURBINE STARTER AND INSTALLED REPAIRED UNIT SERVICED WITH MOBIL JET II IAW CESSNA 750 MM CHAPTER 80-10-00 OPS AND LEAK CHECK GOOD.  PERFORMED ONE TIME FERRY FLIGHT TO ICT FOR ENGINE CHANGE.
